Google Scholar: citations
A note on Sobolev inequalities and limits of Lorentz spaces
Martín i Pedret, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Milman, Mario (Florida Atlantic University. Department of Mathematics)

Imprint: Providence, Rhode Island : American Mathematical Society, 2007
Description: 9 pàg.
Abstract: Motivated by the theory of Sobolev embeddings we shall present a new way to obtain L∞ estimates by means of taking limits of Lorentz spaces (*extrapolation*). Although our result is independent from the theory of embeddings we thought it would be worthwhile to present rather succinctly the issues that motivated us. We refer to other papers in these proceedings for more complete and detailed accounts of the relevant theory of embeddings.
Grants: Ministerio de Educación y Ciencia MTM2004-02299
Agència de Gestió d'Ajuts Universitaris i de Recerca 2005/SGR-00556
Rights: Tots els drets reservats.
Language: Anglès
Series: Contemporary Mathematics
Document: Capítol de llibre ; Versió acceptada per publicar
Subject: Lorentz spaces ; Sobolev embedding
Published in: Interpolation Theory and Applications, Vol. 445 (2007) , p. 237-245

DOI: 10.1090/conm/445


Postprint
10 p, 324.5 KB

The record appears in these collections:
Books and collections > Book chapters

 Record created 2023-02-02, last modified 2023-03-01



   Favorit i Compartir